# SDR SCNA98140

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE LEFT OVERWING EXIT EXTERIOR EMERGENCY LIGHT NEAR THE TRAILING EDGE OF THE WING WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK FOR M954.  SYSTEM OPERATIONALLY CHECKS NORMAL.
